# SDR ASAA2014071108532

- Difficulty date: July 11, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 50,088 hours, 22,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN AFT OF L2 DOOR WILL NOT STAY ON.  ACFT GROUNDED.  SECURED EXIT SIGN LENS IAW AMM TASK 33-51-01-410-001.
